# SDR ABXA060276

- Difficulty date: October 1, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 70,564 hours, 34,079 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4038170905
- Part serial: 86081097
- Condition: Defective
- Location: Cockpit
- Part time: 6,441 hours, 2,926 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S CDU DISPLAY BLANK, ODOR OF ELECTRICAL SMOKE.  RETURNED TO BLOCKS AT MIA.  REMOVED AND REPLACED CDU IAW AMM 34-61-02.
